Realization of long exact sequences of abelian groups
Pressman, Irwin S.

Data: 1990
Resum: Given a long exact sequence of abelian groups [fórmula disponible al document original] a short exact sequence of complexes of free abelian groups is constructed whose cohomology long exact sequence is precisely L. In this sense, L is realized . Two techniques which are introduced to reduce or replace lengthy diagram chasing arguments may be of interest to some readers. One is an arithmetic of bicartesian squares; the other is the use of the fact that categories of morphisms of abelian categories are themselves abelian.
Drets: Tots els drets reservats.
Llengua: Anglès
Document: Article ; recerca ; Versió publicada
Publicat a: Publicacions matemàtiques, V. 34 n. 1 (1990) p. 67-76, ISSN 2014-4350

Adreça alternativa:

10 p, 237.2 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2009-05-07, darrera modificació el 2022-02-16

   Favorit i Compartir